Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    PJK015 is offline Associate Member
    Join Date
    Mar 2002
    Location
    Toronto
    Posts
    347

    Serious Advice needed

    whats goin on... i havent been around on the board for a while... but im back and have a question which may seem stupid to some ppl. i just came off my second cycle (enan, deca , dbol ) of just over 3 months. i have my clomid but am a bit hesitant to take it. during my first cycle i wasnt getting any acne at all, but when i took the clomid i started getting it bad on my face and unbealivably on my back( i now have a lot of scars and it still hasnt cleared up in over a year). it did get alot better while i was on my cycle though. is there any suggestions as what to do as an alternative? (ive used creams and pills for acne... nothing worked). im going to run tribulus (suggested dose??) and if anyone could recomened anything else to take opposed to clomid... or maybe run it at a lower doseage?
    i wouldnt be asking for this advice if it wernt serious... i know the importance of PCT, the acne that i get on my back from the clomid is unbearable, i normally dont get pimples and my back was literally covered in them

    thanks for any advice

  2. #2
    Mr. Sparkle's Avatar
    Mr. Sparkle is offline Slinabolic Vet / Retired
    Join Date
    Aug 2002
    Location
    Lovin Alba's butt
    Posts
    3,008
    Sorry to say that its not the clomid that is causing you to break out. It is your hormome levels getting back in check. Try using 4-5g of tribulus ED thorugh out the cycle and past the PCT even. This will help. Its just part of the game...

  3. #3
    joevette's Avatar
    joevette is offline Banned
    Join Date
    Feb 2004
    Posts
    2,084
    A lot of people think clomid causes them to break out when in fact it is just your fluctuating hormone levels. You'd going from 500+mg of sex hormones to nothing then back up to standard levels. I've done long cycles before where I change up the total ammount of hormones and the same thing happens, breakouts.

    Stick with the clomid, it would be foolish not too. You should also add trib and tongkat ali.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •